American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] R. W. Raffoul. A spectral theoretic approach to the Kirillov-Duflo correspondence. Proc. Amer. Math. Soc. 137 (2009) 2785-2794. MR 2497493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mohsen Pourahmadi, Akihiko Inoue and Yukio Kasahara. A prediction problem in $L^2 (w)$. Proc. Amer. Math. Soc. 135 (2007) 1233-1239. MR 2262930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ching-Lung Lin. Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients. Proc. Amer. Math. Soc. 135 (2007) 569-578. MR 2255304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paramita Das and Vijay Kodiyalam. Planar algebras and the Ocneanu-Szymanski theorem. Proc. Amer. Math. Soc. 133 (2005) 2751-2759. MR 2146224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sheng-Li Tan. Integral closure of a cubic extension and applications. Proc. Amer. Math. Soc. 129 (2001) 2553-2562. MR 1838377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles A. Micchelli, Thomas Sauer and Yuesheng Xu. Subdivision schemes for iterated function systems. Proc. Amer. Math. Soc. 129 (2001) 1861-1872. MR 1814120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hiro-o Tokunaga. Irreducible plane curves with the Albanese dimension 2. Proc. Amer. Math. Soc. 127 (1999) 1935-1940. MR 1637444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steven Dale Cutkosky. Simple connectedness of projective varieties. Proc. Amer. Math. Soc. 125 (1997) 679-684. MR 1363453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. J. Michelacakis. On the Picard group of a compact flat projective variety. Proc. Amer. Math. Soc. 124 (1996) 3315-3323. MR 1363429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shreeram S. Abhyankar and Ikkwon Yie. Some more Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 122 (1994) 1007-1014. MR 1239794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael J. Spurr. Nef cotangent bundles of branched coverings . Proc. Amer. Math. Soc. 118 (1993) 57-66. MR 1124150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shulim Kaliman. On the Jacobian conjecture . Proc. Amer. Math. Soc. 117 (1993) 45-51. MR 1106179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James H. McKay and Stuart Sui Sheng Wang. A note on the Jacobian condition and two points at infinity . Proc. Amer. Math. Soc. 111 (1991) 35-43. MR 1034887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Johan P. Hansen. Higher order singularities of morphisms to projective space . Proc. Amer. Math. Soc. 97 (1986) 226-232. MR 835870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Artin. Wildly ramified $Z/2$ actions in dimension two . Proc. Amer. Math. Soc. 52 (1975) 60-64. MR 0374136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1